Polynomial identities on superalgebras: classifying linear growth

Antonino Giambruno, Paola Misso, Daniela La Mattina, Daniela La Mattina, Misso, Giambruno

Research output: Contribution to journalArticle

10 Citations (Scopus)


We classify, up to PI-equivalence, the superalgebras over a field of characteristic zero whosesequence of codimensions is linearly bounded. As a consequence we determine the linear functionsdescribing the graded codimensions of a superalgebra.
Original languageEnglish
Pages (from-to)215-240
Number of pages26
JournalJournal of Pure and Applied Algebra
Publication statusPublished - 2006

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Polynomial identities on superalgebras: classifying linear growth'. Together they form a unique fingerprint.

  • Cite this